Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Topological intersection theorems

Author: Jürgen Kindler
Journal: Proc. Amer. Math. Soc. 117 (1993), 1003-1011
MSC: Primary 54C60; Secondary 49J35, 54D05
MathSciNet review: 1127141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \{ {C_x}:x \in X\} $ be a family of subsets of some set $ Y$. A purely topological condition is given that is both necessary and sufficient for $ \bigcap {\{ {C_x}:x \in X\} } $ to be nonvoid. Applications to minimax theorems are sketched.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C60, 49J35, 54D05

Retrieve articles in all journals with MSC: 54C60, 49J35, 54D05

Additional Information

PII: S 0002-9939(1993)1127141-4
Keywords: Intersecting sets, connectedness, upper semicontinuous correspondences, minimax
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia